Sign in
Separation Probabilities for Products of Permutations
Journal article   Open access  Peer reviewed

Separation Probabilities for Products of Permutations

OLIVIER Bernardi, ROSENA R. X DU, ALEJANDRO H Morales and RICHARD P Stanley
Combinatorics, probability & computing, Vol.23(2), pp.201-222
2014-03

Abstract

Paper
We study the mixing properties of permutations obtained as a product of two uniformly random permutations of fixed cycle types. For instance, we give an exact formula for the probability that elements 1,2,. . .,k are in distinct cycles of the random permutation of {1,2,. . .,n} obtained as a product of two uniformly random n-cycles.
url
https://doi.org/10.1017/S0963548313000588View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.680 Hecke Algebras
Web Of Science research areas
Computer Science, Theory & Methods
Mathematics
Statistics & Probability
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details